0
RESEARCH PAPERS

Complex Modes and Solvability of Nonclassical Linear Systems

[+] Author and Article Information
T. K. Caughey

Division of Engineering and Applied Science, California Institute of Technology, Pasadena, CA 91125

F. Ma

Department of Mechanical Engineering, University of California, Berkeley, CA 94720

J. Appl. Mech 60(1), 26-28 (Mar 01, 1993) (3 pages) doi:10.1115/1.2900774 History: Received June 26, 1991; Revised December 11, 1991; Online March 31, 2008

Abstract

The purpose of this article is to give necessary and sufficient conditions under which nonclassical linear systems can be decoupled or become solvable.

Copyright © 1993 by The American Society of Mechanical Engineers
Topics: Linear systems
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In